Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 75, NWS Topeka, KS

May 29, 2013Clay County, Dickinson County, Ottawa County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at May 29, 2013, 4:16 PM CDT for Clay County, Dickinson County, Ottawa County, Kansas. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2013, 4:16 PM CDT (21:16 UTC)
Expired
May 29, 2013, 5:00 PM CDT
In force
44 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Clay County, KS, Dickinson County, KS, Ottawa County, KS

The radar

The Topeka radar (KTWX), 122 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 4:45 PM CDTTSTM WND DMGCulver, KSREPORT OF SEVERAL TREES BLOWN DOWN
May 29, 4:45 PM CDTNON-TSTM WND DMGCulver, KSREPORT OF SEVERAL TREES BLOWN DOWN
May 29, 5:00 PM CDTTSTM WND GST 606 N Wells, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 3:33 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2013-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2013-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1201 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

169 
WUUS53 KTOP 292116
SVRTOP
KSC027-041-143-292200-
/O.NEW.KTOP.SV.W.0075.130529T2116Z-130529T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
416 PM CDT WED MAY 29 2013

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLAY COUNTY IN NORTH CENTRAL KANSAS...
  NORTHWESTERN DICKINSON COUNTY IN CENTRAL KANSAS...
  OTTAWA COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 500 PM CDT

* AT 414 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM 16 MILES SOUTHWEST OF BEVERLY TO 5 MILES
  SOUTHWEST OF BROOKVILLE TO WINDOM...AND MOVING NORTHEAST AT 60 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 65 MPH WIND GUSTS WERE REPORTED 
AT THE ELLSWORTH AIRPORT.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  MINNEAPOLIS...TESCOTT...CULVER...ADA...BENNINGTON...NILES...
  DELPHOS...WELLS...SOLOMON...MANCHESTER AND LONGFORD.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 274.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3930 9794 3931 9793 3931 9737 3891 9723
      3878 9738 3896 9738 3895 9793
TIME...MOT...LOC 2116Z 224DEG 51KT 3889 9817 3873 9790
          3844 9786

HAIL...<.75IN
WIND...70MPH

$$

PHILLIPS
2 follow-up statements
838 
WWUS53 KTOP 292135
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
435 PM CDT WED MAY 29 2013

KSC027-041-143-292200-
/O.CON.KTOP.SV.W.0075.000000T0000Z-130529T2200Z/
OTTAWA-CLAY-DICKINSON-
435 PM CDT WED MAY 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
DICKINSON...SOUTHWESTERN CLAY AND OTTAWA COUNTIES UNTIL 500 PM CDT...

AT 432 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES SOUTHEAST OF BARNARD TO CULVER TO
ASSARIA...AND MOVING NORTHEAST AT 60 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS. 60 MPH WINDS WERE REPORTED NEAR 
LINCOLN. WINDS GUSTED TO 63 MPH AT THE ELLSWORTH AIRPORT.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
MINNEAPOLIS...ADA...BENNINGTON...DELPHOS...WELLS...NILES...SOLOMON...
MANCHESTER AND LONGFORD.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 273.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3930 9794 3931 9793 3931 9737 3891 9723
      3878 9738 3896 9738 3895 9793
TIME...MOT...LOC 2135Z 215DEG 54KT 3915 9797 3898 9770
          3871 9765

HAIL...<.75IN
WIND...70MPH

$$

PHILLIPS
249 
WWUS53 KTOP 292151
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
451 PM CDT WED MAY 29 2013

KSC027-041-143-292200-
/O.CON.KTOP.SV.W.0075.000000T0000Z-130529T2200Z/
OTTAWA-CLAY-DICKINSON-
451 PM CDT WED MAY 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
DICKINSON...SOUTHWESTERN CLAY AND OTTAWA COUNTIES UNTIL 500 PM CDT...

AT 447 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES NORTH OF ADA TO WELLS TO NEW CAMBRIA...
AND MOVING NORTHEAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS. WINDS OF AT LEAST 70 MPH WERE 
REPORTED IN CULVER WITH TREES BLOWN DOWN.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
DELPHOS...WELLS...NILES...SOLOMON...MANCHESTER AND LONGFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3930 9794 3931 9765 3930 9736 3898 9726
      3886 9738 3897 9737 3896 9793
TIME...MOT...LOC 2151Z 215DEG 45KT 3930 9789 3919 9759
          3893 9751

HAIL...<.75IN
WIND...70MPH

$$

PHILLIPS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:13 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 29, 3:13 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
313 PM CDT WED MAY 29 2013

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 309 PM CDT WED MAY 29 2013

FOCUS ON EVOLUTION OF SEVERE STORMS TONIGHT AND FLOODING THREAT.

STRONG SHORT WAVE TROUGH NOW MOVING INTO THE PLAINS HELPING TO
DEEPEN THE SFC LOW ACROSS WESTERN KS. GUSTY SOUTH WINDS WILL PERSIST
AS A 60KT LLJ DEVELOPS AFTER 00Z. LARGE CLUSTER OF SEVERE STORMS
ALREADY DEVELOPING WILL CONGEAL INTO A LINE AND MOVE INTO THE CWA
AFTER 00Z. ADDITIONAL STORMS MAY DEVELOP WITHIN ZONE OF ASCENT/WAA
NEAR THE NEBRASKA BORDER LATE THIS AFTERNOON. WILL HAVE TO WATCH
BOTH SCENARIOS SINCE LL SHEAR WILL BE INCREASING AOA 20KTS MOST
AREAS THIS EVENING/TONIGHT AND 6KM SHEAR OF 40KTS WILL BE COMMON
ACROSS MUCH OF THE CWA. EXPECT SUPERCELL STRUCTURES EMBEDDED WITHIN
LINES TONIGHT. ALL HAZARDS INCLUDING LARGE HAIL...DAMAGING WINDS AND
TORNADOES WILL AGAIN BE POSSIBLE. ALSO CONCERNED ABOUT THE POTENTIAL
FOR ANOTHER PROLONGED PERIOD OF HEAVY RAINS IF A COMPLEX DEVELOPS
AND MOVES SOUTHEAST ACROSS THE AREA SO HAVE ISSUED A FLASH FLOOD
WATCH FOR NORTHERN THIRD ANTICIPATING MORE HEAVY RAINS WILL CAUSE
FLOODING IN AREAS ALREADY SATURATED.

ON THURS...MID LEVEL TROUGH AXIS WILL SWEEP THROUGH PERHAPS ALLOWING
A BRIEF BREAK IN THE SEVERE WEATHER THROUGH MID AFTERNOON. MORNING
CONVECTION IS EXPECTED TO LINGER BUT BY LATER AFTERNOON IT APPEARS
THAT ANOTHER SFC BOUNDARY COULD END UP IN THE CWA SOMEWHERE AND BE
THE FOCUS FOR ADDITIONAL SEVERE STORMS BY LATE DAY. UPPER JET WILL
INCREASE SO DEEP SHEAR WILL BE STRONGER THU IT APPEARS ANOTHER RISK
FOR TORNADOES...HAIL...DAMAGING WINDS EXISTS FOR OUR AREA THURS PM.
WISH THERE WAS BETTER NEWS BUT THAT IS THE WAY IT LOOKS AT THIS
POINT.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 309 PM CDT WED MAY 29 2013

SHORT RANGE MODELS CONSISTENT IN HANGING UP DRLINE ACROSS CENTRAL
KANSAS THURSDAY NIGHT...AND AFTERNOON AND EVENING CONVECTION FORMING
INTO A POTENTIALLY SEVERE MCS THAT TRAVERSES EASTERN KS OVERNIGHT.
ALONG WITH SEVERE WEATHER...MORE HEAVY RAIN WILL BE POSSIBLE AND
ANOTHER FLASH FLOOD WATCH COULD BE NEEDED OVERNIGHT.  ON
FRIDAY...REMNANT OF SAID MCS COULD BE EXITING NORTHEAST KS DURING
THE MORNING...AND THEN COMBINATION OF OUTFLOW BOUNDARY WITH FRONT
SETS UP OVER OVER EC KS FOR THE AFTERNOON.  BEST CHANCE OF AFTERNOON
CONVECTION WOULD BE ALONG AND SOUTHEAST OF THE KANSAS
TURNPIKE...WITH SEVERE WEATHER STILL POSSIBLE IN THAT AREA ON
FRIDAY.

PRECIP ALONG/AHEAD OF FRONTAL BAND EXPECTED TO EXIT EC KS FRIDAY
EVENING AND THEN CONTINUE PUSHING AWAY FROM THE AREA ON SATURDAY
WITH A REINFORCING COLD FRONT SWEEPING THROUGH.  THEN DRY CONDITIONS
SHOULD PREVAIL THROUGH THE WEEKEND INTO MONDAY AS A SURFACE HIGH
PRESSURE RIDGE SLIDES EAST ACROSS THE AREA.

NEXT CHANCE OF CONVECTION WOULD APPEAR TO BE MONDAY NIGHT IN WARM
ADVECTION AHEAD OF A WEAK MID-LEVEL TROUGH IN NEARLY ZONAL FLOW
ALOFT.  THIS FLOW RESULTS IN AN INVERTED SURFACE TROUGH ACROSS KS...
AND THIS INTERACTING WITH WEAK UPPER-LEVEL WAVES...WILL PRODUCE
OFF AND ON CHANCES FOR SHOWERS AND THUNDERSTORMS FROM MONDAY NIGHT
THROUGH WEDNESDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1206 PM CDT WED MAY 29 2013

AREA WILL REMAIN IN GUSTY SOUTH WINDS WITH MVFR CIGS AROUND 3KFT
THROUGH 00Z. SOME POTENTIAL FOR CIGS TO BECOME VFR THIS AFTERNOON
AND WILL MONITOR...LINE OF STORMS SHOULD ARRIVE INTO MHK IN THE
22-02Z WINDOW AND WOULD BE EXPECTED TO ARRIVE IN THE TOP AREA
AFTER 01Z TIME FRAME.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ008-020-021-034-
035.

FLASH FLOOD WATCH FROM 8 PM CDT THIS EVENING THROUGH THURSDAY
AFTERNOON FOR KSZ008>012-020>024-034.

&&

SHORT TERM...OMITT
LONG TERM...GDP
AVIATION...OMITT
Hazardous weather outlook, May 29, 3:55 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
355 PM CDT WED MAY 29 2013

KSZ008>012-020>024-026-034>040-054>056-058-059-302100-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
355 PM CDT WED MAY 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A CHANCE FOR SEVERE WEATHER COMES WILL EXIST THIS EVENING AND
OVERNIGHT. STORMS ARE EXPECTED TO DEVELOP OVER CENTRAL AND WESTERN
KANSAS AND MOVE NORTHEAST WITH TIME. LARGE HAIL AND DAMAGING WINDS
ARE POSSIBLE WITH THESE STORMS...AND ISOLATED TORNADOES CANNOT BE
RULED OUT. HEAVY RAINFALL MAY BRING LOCALIZED FLOODING
TONIGHT...ESPECIALLY NORTH OF INTERSTATE 70.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORM CHANCES CONTINUE THURSDAY AND INTO FRIDAY. THESE
STORMS ALSO HAVE THE POTENTIAL TO BE SEVERE...WITH THE THREAT
DIMINISHING AND SHIFTING SOUTH AND EAST THROUGH EARLY SATURDAY.
THE THREAT FOR HEAVY RAINFALL AND FLOODING WILL ALSO CONTINUE.
STAY TUNED FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THIS EVENING AND ARE ENCOURAGED TO
REPORT ANY SEVERE WEATHER INCLUDING LARGE HAIL...STRONG WIND GUSTS
AND DAMAGE...AND ANY TORNADO ACTIVITY.

In the hours before

Special weather statement, May 29, 11:08 AM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1108 AM CDT WED MAY 29 2013

KSZ020-021-291630-
CLAY-CLOUD-
1108 AM CDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY AND
SOUTHEASTERN CLOUD COUNTIES...

THROUGH 1130 AM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 30
MPH ACROSS PORTIONS OF NORTHWESTERN CLAY AND SOUTHEASTERN CLOUD
COUNTIES. PENNY SIZE HAIL MAY OCCUR WITH THIS STORM. SOME LOCATIONS
THAT COULD BE AFFECTED INCLUDE MILTONVALE AND AURORA.

STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.

&&

LAT...LON 3959 9744 3947 9721 3931 9742 3930 9762
      3931 9767
TIME...MOT...LOC 1607Z 219DEG 27KT 3933 9752

PHILLIPS
Local storm report, May 29, 11:22 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1122 AM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 PM     NON-TSTM WND GST CONCORDIA AIRPORT       39.55N 97.65W
05/28/2013  M59 MPH          CLOUD              KS   ASOS

&&
Special weather statement, May 29, 12:27 PM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1227 PM CDT WED MAY 29 2013

KSZ010-291800-
MARSHALL-
1227 PM CDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL COUNTY...

THROUGH 100 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTH AT 45 MPH
ACROSS PORTIONS OF NORTHWESTERN MARSHALL COUNTY. PENNY SIZE HAIL.
SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE MARYSVILLE AND OKETO.

STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.

&&

LAT...LON 3969 9660 3971 9678 4000 9668 4000 9638
TIME...MOT...LOC 1727Z 202DEG 39KT 3973 9666

PHILLIPS

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:06 PM CDTTornado WarningTOPOttawa24 min
May 28, 7:12 PM CDTFlash Flood WarningTOPBrown, Marshall, Nemaha, Washington4 hr
May 28, 7:20 PM CDTFlash Flood WarningTOPBrown4 hr
May 28, 7:39 PM CDTFlash Flood WarningTOPBrown, Nemaha4 hr
May 28, 7:59 PM CDTSpecial Weather StatementTOPNemaha31 min
May 28, 8:05 PM CDTSevere Thunderstorm WarningTOPNemaha25 min
May 28, 8:23 PM CDTSevere Thunderstorm WarningTOPNemaha37 min
May 28, 8:39 PM CDTSpecial Weather StatementTOPNemaha36 min
May 28, 8:45 PM CDTSpecial Weather StatementTOPMarshall30 min
May 28, 8:55 PM CDTRiver Flood WarningTOPMarshall60 hr
May 28, 9:01 PM CDTSpecial Weather StatementTOPBrown, Jackson29 min
May 28, 10:14 PM CDTFlash Flood WarningTOPBrown, Marshall, Nemaha4 hr
May 28, 10:39 PM CDTFlash Flood WarningTOPBrown, Jackson, Nemaha4 hr
May 29, 2:17 AM CDTAreal Flood WarningTOPBrown, Jackson, Marshall, Nemaha8 hr
May 29, 10:08 AM CDTSpecial Weather StatementTOPOttawa37 min
May 29, 11:08 AM CDTSpecial Weather StatementTOPCloud22 min
May 29, 12:27 PM CDTSpecial Weather StatementTOPMarshall33 min
May 29, 12:49 PM CDTFlash Flood WatchTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more25 hr
May 29, 4:39 PM CDTFlash Flood WarningTOPOttawa4 hr
May 29, 4:55 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Ottawa, Republic, Washington50 min
May 29, 5:31 PM CDTSpecial Weather StatementTOPClay, Riley29 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.